Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

I am having a hard time eating, I have an upset stomach everyday and am always in the bathroom...

i know it's stress related me and my Bf are breaking up. Is there anything I can take for this?

Answer Question
 
jenlesly

Asked by jenlesly at 8:23 AM on Aug. 8, 2010 in Health

Level 6 (110 Credits)
Answers (5)
  • I am sorry. Your best bet would be to get diagnosed for sure by a doctor and take their suggestions.
    Bmat

    Answer by Bmat at 8:37 AM on Aug. 8, 2010

  • Stop stressing or at least try to. I know its hard when relationships break apart. But dont make yourself sick over it maybe its for the best and hes just getting a kick out of it im sure. Just tell him look you make me sick go away so I can feel better. Then go to your doctor and see what they maybe able to give to you. Try to relax and not think about it really. I have a friend whose going through the same thing I always tell her to go out somewhere and try to relax so shes not so stressed out and it seems to work for her. I have to say though shes been married 20+ yrs and shes still taking the crap dont be like her.
    apiegurl

    Answer by apiegurl at 8:41 AM on Aug. 8, 2010

  • It could be because of the stress.
    But I would go to the doctor to be on the safe side
    BOOGIETHEBOOG

    Answer by BOOGIETHEBOOG at 8:50 AM on Aug. 8, 2010

  • What about eating bland things until your stomach settles down a bit? Chicken, saltines/ritz, flat coke or other soda (just stir to get most of bubbles out), popsicles...............sort of what kids eat when they are sick. These things are easily digested and might help your stomach. Do you like taking long baths? Or writing in a journal? Those things would possibly give you some relief. I am sorry you are going through this tough time. You know your body best and say it is stress, but if you want a Dr opinion it might be worth the time. Best wishes.
    elizabr

    Answer by elizabr at 9:36 AM on Aug. 8, 2010

  • Breaking up dpes the same thing to me. It's the worst feeling in the world.

    If you're sure it's because of the break up an anti-anxiety med. would probably help.

    Maybe try and drink some Ensure or Carnation Instant Breakfast. Having an empty stomach can sometimes make your stomach more upset.
    UpSheRises

    Answer by UpSheRises at 9:39 AM on Aug. 8, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN